# SDR IPXA2022012578264

- Difficulty date: January 13, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Part number: WSP0668501
- Condition: Corroded
- Location: Fwd Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CMAIN CABIN LAV FLOOR SUPPORT CORRODED BETWEEN STA.Y=392-Y=440 AND X=-8.5-X=-27.5.REMOVED AND REPLACED CORRODED MAIN CABIN LAV FLOOR SUPPPORT BETWEEN STA.Y=392-Y=440 AND X=-8.5-X=-27.5 IAW MD11 SRM 51-31-01 AND 51-33-01 (MINOR).
